# SDR REXA2015071500712

- Difficulty date: July 15, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 18,684 hours, 11,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EXIT LIGHT STRIP AT 12C IS LOOSE & DETACHED.  REATTACHED EMER LIGHT STRIP AT 12C IAW AMM 33-51-01.  ACFT OK FOR SERVICE.
